Pseudoparabolic equations with convection

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

The existence of solutions of pseudoparabolic equations with convection by using discretization along characteristics is shown. The uniqueness of the solution of a pseudoparabolic equation is proved for a linear elliptic part and for a space dimension N ≤ 4.

Original languageEnglish
Pages (from-to)912-922
Number of pages11
JournalIMA Journal of Applied Mathematics
Volume72
Issue number6
DOIs
Publication statusPublished - 1 Dec 2007

Keywords

  • Convection-diffusion
  • Method of characteristics
  • Pseudoparabolic equations
  • Rothe method

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Pseudoparabolic equations with convection'. Together they form a unique fingerprint.

  • Cite this